×

zbMATH — the first resource for mathematics

On Buchsbaum bundles on quadric hypersurfaces. (English) Zbl 1282.14031
If \(E\) is a vector bundle on a polarized projective variety \((X,L)\), it is called arithmetically Cohen-Macaulay if all its intermediate cohomologies vanish for all twists of \(L\). It is called arithmetically Buchsbaum, if the intermediate cohomologies have trivial vector space structure over the ring \(\bigoplus H^0(L^n)\) and it is properly arithmetically Buchsbaum, if it is in addition not arithmetically Cohen-Macaulay. It is well known that if the variety is \((\mathbb{P}^n,\mathcal{O}_{\mathbb{P}^n}(1))\), and \(E\) is indecomposable rank two vector bundle in characteristic zero (so it is properly arithmetically Buchsbaum, by a theorem of Horrocks), then \(n=3\) and \(E\) is the null-correlation bundle. In the paper under review, the authors completely classify properly arithmetically Buchsbaum bundles of rank 2 on smooth quadrics \(Q_n\) in \(\mathbb{P}^{n+1}\)

MSC:
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Ballico E., Valabrega P., Valenzano M., Non-vanishing theorems for rank two vector bundles on threefolds, Rend. Istit. Mat. Univ. Trieste, 2011, 43, 11-30 · Zbl 1253.14041
[2] Chang M.-C., Characterization of arithmetically Buchsbaum subschemes of codimension 2 in ℙn, J. Differential Geom., 1990, 31(2), 323-341 · Zbl 0663.14034
[3] Ein L., Sols I., Stable vector bundles on quadric hypersurfaces, Nagoya Math. J., 1984, 96, 11-22 · Zbl 0558.14013
[4] Ellia Ph., Fiorentini M., Quelques remarques sur les courbes arithmétiquement Buchsbaum de l’espace projectif, Ann. Univ. Ferrara Sez. VII, 1987, 33, 89-111 · Zbl 0657.14027
[5] Ellia Ph., Sarti A., On codimension two k-Buchsbaum subvarieties of ℙn, In: Commutative Algebra and Algebraic Geometry, Ferrara, Lecture Notes in Pure and Appl. Math., 206, Marcel Dekker, New York, 1999, 81-92 · Zbl 0960.14026
[6] Hernández R., Sols I., On a family of rank 3 bundles on Gr(1, 3), J. Reine Angew. Math., 1985, 360, 124-135
[7] Huybrechts D., Lehn M., The Geometry of Moduli Spaces of Sheaves, Aspects Math., Friedrich Vieweg & Sohn, Braunschweig, 1997 · Zbl 0872.14002
[8] Madonna C., A splitting criterion for rank 2 vector bundles on hypersurfaces in ℙ4, Rend. Semin. Mat. Univ. Politec. Torino, 1998, 56(2), 43-54 · Zbl 0957.14012
[9] Kumar N.M., Rao A.P., Buchsbaum bundles on ℙn, J. Pure Appl. Algebra, 2000, 152(1-3), 195-199 http://dx.doi.org/10.1016/S0022-4049(99)00129-2 · Zbl 0971.14016
[10] Ottaviani G., Spinor bundles on quadrics, Trans. Amer. Math. Soc., 1988, 307(1), 301-316 http://dx.doi.org/10.1090/S0002-9947-1988-0936818-5 · Zbl 0657.14006
[11] Ottaviani G., On Cayley bundles on the five-dimensional quadric, Boll. Un. Mat. Ital. A, 1990, 4(1), 87-100 · Zbl 0722.14006
[12] Ottaviani G., Szurek M., On moduli of stable 2-bundles with small Chern classes on Q 3, Ann. Mat. Pura Appl., 1994, 167(1), 191-241 http://dx.doi.org/10.1007/BF01760334 · Zbl 0839.14016
[13] Sols I., On spinor bundles, J. Pure Appl. Algebra, 1985, 35(1), 85-94 http://dx.doi.org/10.1016/0022-4049(85)90031-3 · Zbl 0578.14014
[14] Valenzano M., Rank 2 reflexive sheaves on a smooth threefold, Rend. Semin. Mat. Univ. Politec. Torino, 2004, 62(3), 235-254 · Zbl 1183.14026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.